MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PureWick Urine Collection System Accessory Replacement Kit

C.R. BARD INC. (COVINGTON) -1018233 PureWick Urine Collection System Accessory Replacement Kit
Catalog Number PWKIT03
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our team conducted a review of the reported event, with the available information to ensure the ongoing safety and performance of the product.As this investigation has already been performed for a similar complaint, another investigation is not necessary.An investigation has been completed using all information currently available.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer called regarding no suctioning on the canister.A troubleshoot was conducted and there still was no suctioning, a p/u was placed on her behalf.It's unclear if lot number was requested.Used with male wicks.Unclear if medical intervention was provided.No additional information provided.

Brand Name
PureWick Urine Collection System Accessory Replacement Kit
Common Device Name
PureWick
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25538202
Report Number1018233-2026-03922
Device Sequence Number9358647
Product Code NZU
UDI-Device Identifier00801741185380
UDI-Public(01)00801741185380(11)241011(17)280601(10)20240013
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPWKIT03
Device Lot Number20240013
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale